# SDR DALA14006720998

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 58,297 hours, 42,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED THE SEAT MOUNTED EMERGENCY PATH LIGHTS AT SEATS 29DE AND 31DE WERE INOPERATIVE.  REPLACED SEAT HARNESSES AT BOTH LOCATIONS IAW AMM 33-53 AND OPS CHECKED NORMAL.
